Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Periodic solutions of hyperbolic partial differential equations


Author: A. K. Aziz
Journal: Proc. Amer. Math. Soc. 17 (1966), 557-566
MSC: Primary 35.52; Secondary 35.12
DOI: https://doi.org/10.1090/S0002-9939-1966-0196268-X
Erratum: Proc. Amer. Math. Soc. 17 (1966), 1473.
MathSciNet review: 0196268
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lamberto Cesari, Periodic slutions of hyperbolic partial differential equations, Internat. Sympos. Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York, 1963, pp. 33–57. MR 0147778
  • [2] -, A criterion for the existence in a strip of periodic solutions of hyperbolic partial differential equations, Rep. No. 11, 1964, Department of Mathematics, Univ. of Michigan, Ann Arbor, Mich.
  • [3] -, Existence in the large of periodic solutions of hyperbolic partial differential equations, Rep. No. 12, 1964, Department of Mathematics, Univ. of Michigan, Ann Arbor, Mich.
  • [4] -, The implict function theorem in functional analysis, Rep. No. 10, 1964, Department of Mathematics, Univ. of Michigan, Ann Arbor, Mich.
  • [5] J. P. Schauder, Der Fixpunktsatz in Funktionalraumen, Studia Math. 2 (1930), 171-180.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.52, 35.12

Retrieve articles in all journals with MSC: 35.52, 35.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0196268-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society